Ayhan Aydın, Doç. Dr.

Ayhan Aydın

İletişim Bilgileri

Telefon:8645
Ofis:FEF 413
Bağlı Olduğu Bölüm:Matematik Bölümü
Özgeçmiş

Akademik Dereceler

DereceAlanÜniversiteYıl
Doktora Matematik Orta Doğu Teknik Üniversitesi 2005
Yüksek Lisans Matematik Orta Doğu Teknik Üniversitesi 1998
Lisans Matematik Orta Doğu Teknik Üniversitesi 1995


Akademik Ünvanlar

DereceÜniversiteAyYıl
Doçent Atılım Üniversitesi Ekim 2012
Yardımcı Doçent 2007


Araştırma Konuları

Kısmi Türevli Denklemlerin Sayısal Çözümleri, Geometrik Yöntemler, Adi Diferansiyel Denklemlerin Sayısal Çözümü


Yayınlar

SCI, SCI-E, SSCI ve AHCI

A.Aydin, C.Köroğlu (2017), A Nonstandard Numerical Method for the Modified KdV Equation, Pramana–J. Phys., accepted for publication

B.Karasözen, A.Aydin (2017), Multisymplectic Integrators for Coupled Nonlinear Partial Differential Equations, Series: Computer Science and Robotics, Book: Computer Physics, Editors: Brian S. Doherty and Amy N. Molloy, Nova Science Publishers, 267-296

M. S. Ismail , K. S. AL-Basyouni, Ayhan Aydin (2015), A Conservative Finite Difference Schemes for the Chiral Nonlinear Schrödinger Equation, Boundary Value Problems, 89 ( DOI 10.1186/s13661-015-0350-4 ), 1-14

Ayhan Aydin and Gusein Sh. Guseinov (2014), Inverse spectral problem for finite Jacobi matrices with zero diagonal, Inverse Problems in Science and Engineering, http://dx.doi.org/10.1080/17415977.2014.979170

Aydın A. (2010), Multisymplectic box schems for the complex modified Korteweg-de Vries equation, Journal of Mathematical Physics

Aydın A., B. Karasözen (2010), Lobatto IIIA–IIIB discretization of the strongly coupled nonlinear Schrödinger equation, Journal of Computational and Applied Mathematics , 235, 4770–4779

Aydın A. (2009), Multi-symplectic integration of coupled non-linear Schrödinger system with soliton solutions, International Journal of Computer Mathematics

Aydın A. (2009), Multisymplectic integration of N-coupled nonlinear Schrödinger equation with destabilized periodic wave solutions, Chaos Solitons & Fractals

Aydın A. (2009), Semi-Explicit Multi-symplectic Integration of Nonlinear Schrodinger Equation, Further Progress in Analysis, Proceeding of the sixth International ISAAC Congress

Aydın A. (2008), Symplectic and multisymplectic Lobatto methods fort he “good” Boussinesq equation, Journal of Mathematical Physics

Aydın A. (2008), Multisymplectic Schemes fort he Complex Modified Korteweg-de Vries Equation, International Conference on Numerical Analysis and Applied Mathematics, American Institute of Physics Conference Proceedings

Aydın A. (2007), Symplectic and mult,-symplectic methods for coupled nonlinear Schrödinger equations with periyodic solutions, Computer Physics Communications

Diğer Hakemli Dergiler

Aydın A. (2011), Lie-Poisson Integrators for a Rigid Satelllite on a Circular Orbit, TWMS J. App. Eng. Math., 1, 127-138

Aydın A. (2006), Soliton çözümlü lineer olmayan ikili Schrödinger denkleminin çoklu simplektik sayısal yöntemlerle çözümü, Dumpupınar Üniversitesi XIX Ulusal Matematik Sempozyumu Bildiri Kitabı

Aydın A. (2005), Lineer olmayan ikili Schrödinger denkleminin çoklu-simplektik yapısı ve Preissman yöntemi, Y.Y.Ü. Fen Bilimleri Enstitüsü Dergisi, XVI. Ulusal Matemetik Sempozyumu, 263-275

Uluslararası Konferans Bildirileri

A.Aydin (2017), A convergent two-level linear scheme for the Generalized Rosenau-KdV-RLWeqution, 4th INTERNATIONAL CONFERENCE ON RECENT ADVANCES IN PURE AND APPLIED MATHEMATICS (ICRAPAM 2017),, 48

M. Özhavzalı, A.Aydin (2017), An Application for Certain Generalized Bernstein Operators in the Approximation Theory, INTERNATIONAL CONFERENCE ON MATHEMATICS AND ENGINEERING (ICOME 2017), 75

S.Ertuğ, A. Aydin (2016), Dispersive Properties of Conservative Schemes for Three Coupled Nonlinear Schrödinger Equation, 3rd INTERNATIONAL CONFERENCE ON RECENT ADVANCES IN PURE AND APPLIED MATHEMATICS,(ICRAPAM 2016), 80

M. Özhavzalı, A.Aydin (2016), A Comparison for Some Linear Positive Opeators by calculating the errors in the approximations, The 12th International Conference on Approximation Theory and its Applications (ICATA 2016) , Abstract book, 21

S. Ertuğ, A. Aydin (2015), A Conservative Two-Step Scheme for Three Coupled Nonlinear Schrödinger Equation, 2nd INTERNATIONAL CONFERENCE ON RECENT ADVANCES IN PURE AND APPLIED MATHEMATICS (ICRAPAM 2015),Abstract Book, 144

Sevim Ertug, Ayhan Aydın (2014), Energy conservation for the 3-coupled nonlinear Schr ¨ odinger equation by using the Average Vector Field method, ICRAPAM 2014 Conference Abstract Book, p.102

C. Akkayonlu, B.Karasözen, A.Aydin (2011), Energy preserving methods for nonlinear Schrödinger equation., Equadiff 2011, 117

C. Akkayonlu, B.Karasözen, A.Aydin (2011), Energy Preserving Integration of the Zakharov System, International Conference on Applied Analysis and Algebra, 181

G.Şimşek, B.Karasözen, A.Aydin (2011), Energy preserving methods for KdV type equations., International Conference on Applied Analysis and Algebra, 156

A.Aydın, B.Karasözen (2010), Operator Splitting of the KdV-Burgers Type Equation with Fast and Slow Dynamics, AIP Conference Proceedings, 1309, 562-566

A.Aydin, B.Karasözen (2009), Lobatto IIIA-IIIB Discretization for the Strongly Coupled Nonlinear Schrödinger Equation, 23rd Biennial Numerical Conference, Abstract Book, İskoçya-Glasgow, 28

B.Karasözen, A.Aydin (2009), Lobatto IIIA – IIIB discretization of strongly coupled nonlinear Schrödinger equation, 14th International Conference on Computational and Appplied Mathematics, 81

B.Karasözen, A.Aydin (2008), Multisymplectic Splitting Schemes for the Complex Modified Korteweg-de Vries Equation, Workshop on Geometric Integration, Abstract book, , 2

B.Karasözen, A.Aydin (2007), Symplectic and multi-symplectic Lobatto methods for the "good" Boussinesq equation., ISAAC(International Society for Analysis, its Applications and Computation), 101

Ulusal Konferans Bildirileri

A.Aydin (2016), Fisher denklemi için sömürmeli sayısal bir yöntem, 29. ULUSAL MATEMATİK SEMPOZYUMU Özet Kitapçığı, Mersin, 24

Makaleler

S.Ertuğ, A.Aydin (2017), Conservative schemes for three coupled nonlinear Schrödinger equation, Applied Mathematical and Computational Sciences, accepted for publication

Ayhan Aydın (2015), An Unconventional Splitting for Korteweg de Vries–Burgers Equation, EUROPEAN JOURNAL OF PURE AND APPLIED MATHEMATICS, 8(1) , 50-63